# SDR 95ZZZW535

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LEFT HORIZONTAL STABILIZER LOWER SURFACE SKI AT REAR SPAR CAP HAS BULGING CORROSION AROUND RIVETS FROM INBOARD END TO TIP.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PER SRM 51-1-2.  (W)
